Title of article
Coupling of homotopy perturbation and modified Lindstedt–Poincare methods for traveling wave solutions of the nonlinear Klein–Gordon equation
Author/Authors
Mohyud-Din, Tauseef Heavy Industries Taxila Education City (HITEC) University Taxila Cantt - Department of Mathematics, Pakistan , Yıldırım, Ahmet Ege University - Department of Mathematics, Turkey , Inc, Mustafa Fırat University - Department of Mathematics, Turkey
From page
187
To page
191
Abstract
oupled method of He’s homotopy perturbation method and modified Lindstedt–Poincare ´ method is applied to the search for traveling wave solutions of a variety of Klein–Gordon equations. The results obtained provide confirmation for the validity of the coupled method.
Keywords
Klein–Gordon equation , Homotopy perturbation method , modified Lindstedt–Poincaremethod
Journal title
Journal Of King Saud University - Science
Journal title
Journal Of King Saud University - Science
Record number
2609243
Link To Document